# SDR HEEA967617

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Failed
- Location: Cockpit
- Component: KLN88
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN INOPERATIVE.  (DROPS OFF LINE WHEN VIBRATED)
